# SDR SIMA20210309001

- Difficulty date: March 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 AND #8 EMERGENCY LIGHT EXTRUSION DAMAGED.-C/A-COMPLETE:INSTALLED NEW R/H #1 AND #8 EMERGENCY LIGHT EXTRUSION IAW EMB 145 AMM 33-50-12.
